# SDR VNAA0204023

- Difficulty date: April 25, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 16,857 hours, 14,713 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Part number: B6444
- Condition: Broken
- Location: Rt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE PASSING THROUGH 19,000 FEET, THE CREW RECEIVED A RIGHT HAND PROP HEAT FAIL MESSAGE.  THE CREW RESET THE SYSTEM BUT IT FAILED AGAIN.  THE CREW WAS ADVISED THAT THE WEATHER WAS NOT ACCEPTABLE TO DEFER THE PROP HEAT AND THE CREW RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THREE BROKEN PROP LEADS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  FLIGHT 4032 WAS TRANSFERRED TO ANOTHER AIRCRAFT TO FACILITATE MAINTENANCE AND FLIGHT 4032 CONTINUED WITH NO FURTHER INCIDENTS.
